# SDR SWAA2023092103024

- Difficulty date: September 14, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER EMERGENCY LIGHTS INOPERATIVE.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POSITION M1673 (AFT R/H SIDE; CEILING) AS PER AMM REF 33-51-06-960-805. TESTED NORMAL AS PER WDM 33-51-14.;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT POSITION M1672; M1673; AND M1675 REF. B737 AMM 33-51-06-960-805; OPS CHECKED NORMAL.;[03] VERIFIED STEP # 1 AND 2
